Two estimates on the distribution of zeros of the first derivative of dirichlet L-functions under the generalized riemann hypothesis

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

The number of zeros and the distribution of the real part of non-real zeros of the derivatives of the Riemann zeta function have been investigated by B. C. Berndt, N. Levinson, H. L. Montgomery, H. Akatsuka, and the author. Berndt, Levinson, and Montgomery investigated the unconditional case, while Akatsuka and the author gave sharper estimates under the truth of the Riemann hypothesis. Recently, F. Ge improved the estimate on the number of zeros shown by Akatsuka. In this paper, we prove similar results related to the first derivative of Dirichlet L-functions associated with primitive Dirichlet characters under the assumption of the generalized Riemann hypothesis.

元の言語英語
ページ(範囲)471-502
ページ数32
ジャーナルJournal de Theorie des Nombres de Bordeaux
29
発行部数2
DOI
出版物ステータス出版済み - 1 1 2017
外部発表Yes

Fingerprint

Dirichlet L-function
Distribution of Zeros
Riemann hypothesis
Derivative
Zero
Estimate
Dirichlet Character
Riemann zeta function

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

これを引用

@article{b0e2d0fb5d394380b6be3ad7d4c4b756,
title = "Two estimates on the distribution of zeros of the first derivative of dirichlet L-functions under the generalized riemann hypothesis",
abstract = "The number of zeros and the distribution of the real part of non-real zeros of the derivatives of the Riemann zeta function have been investigated by B. C. Berndt, N. Levinson, H. L. Montgomery, H. Akatsuka, and the author. Berndt, Levinson, and Montgomery investigated the unconditional case, while Akatsuka and the author gave sharper estimates under the truth of the Riemann hypothesis. Recently, F. Ge improved the estimate on the number of zeros shown by Akatsuka. In this paper, we prove similar results related to the first derivative of Dirichlet L-functions associated with primitive Dirichlet characters under the assumption of the generalized Riemann hypothesis.",
author = "{Ade Irma}, Suriajaya",
year = "2017",
month = "1",
day = "1",
doi = "10.5802/jtnb.988",
language = "English",
volume = "29",
pages = "471--502",
journal = "Journal de Theorie des Nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universite de Bordeaux III (Michel de Montaigne)",
number = "2",

}

TY - JOUR

T1 - Two estimates on the distribution of zeros of the first derivative of dirichlet L-functions under the generalized riemann hypothesis

AU - Ade Irma, Suriajaya

PY - 2017/1/1

Y1 - 2017/1/1

N2 - The number of zeros and the distribution of the real part of non-real zeros of the derivatives of the Riemann zeta function have been investigated by B. C. Berndt, N. Levinson, H. L. Montgomery, H. Akatsuka, and the author. Berndt, Levinson, and Montgomery investigated the unconditional case, while Akatsuka and the author gave sharper estimates under the truth of the Riemann hypothesis. Recently, F. Ge improved the estimate on the number of zeros shown by Akatsuka. In this paper, we prove similar results related to the first derivative of Dirichlet L-functions associated with primitive Dirichlet characters under the assumption of the generalized Riemann hypothesis.

AB - The number of zeros and the distribution of the real part of non-real zeros of the derivatives of the Riemann zeta function have been investigated by B. C. Berndt, N. Levinson, H. L. Montgomery, H. Akatsuka, and the author. Berndt, Levinson, and Montgomery investigated the unconditional case, while Akatsuka and the author gave sharper estimates under the truth of the Riemann hypothesis. Recently, F. Ge improved the estimate on the number of zeros shown by Akatsuka. In this paper, we prove similar results related to the first derivative of Dirichlet L-functions associated with primitive Dirichlet characters under the assumption of the generalized Riemann hypothesis.

UR - http://www.scopus.com/inward/record.url?scp=85026640356&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85026640356&partnerID=8YFLogxK

U2 - 10.5802/jtnb.988

DO - 10.5802/jtnb.988

M3 - Article

VL - 29

SP - 471

EP - 502

JO - Journal de Theorie des Nombres de Bordeaux

JF - Journal de Theorie des Nombres de Bordeaux

SN - 1246-7405

IS - 2

ER -